# SDR DALA2023041002755

- Difficulty date: April 4, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,398 hours, 13,033 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2703442) DURING INSPECTION FOUND BENT CLIP TIE BS 500 AND STR 25R AT FWD CARGO COMPARTMENT. REPLACED CLIP TIE ON BS 500 AND STR 25R AT FWD CARGO COMPARTMENT AS PER B 7373-900ER SRM 51-10-02 ITEM 9 AND DWG 143A1221.
